Rethinking the intercept probability of random linear network coding

Khan, Amjad and Tassi, Andrea and Chatzigeorgiou, Ioannis (2015) Rethinking the intercept probability of random linear network coding. IEEE Communications Letters, 19 (10). pp. 1762-1765. ISSN 1089-7798

[img]
Preview
PDF (CL2015_1842_CameraReady)
CL2015_1842_CameraReady.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (146kB)

Abstract

This paper considers a network comprising a transmitter, which employs random linear network coding to encode a message, a legitimate receiver, which can recover the message if it gathers a sufficient number of linearly independent coded packets, and an eavesdropper. Closed-form expressions for the probability of the eavesdropper intercepting enough coded packets to recover the message are derived. Transmission with and without feedback is studied. Furthermore, an optimization model that minimizes the intercept probability under delay and reliability constraints is presented. Results validate the proposed analysis and quantify the secrecy gain offered by a feedback link from the legitimate receiver.

Item Type:
Journal Article
Journal or Publication Title:
IEEE Communications Letters
Additional Information:
©2015 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2208
Subjects:
ID Code:
75368
Deposited By:
Deposited On:
09 Sep 2015 06:32
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Jul 2020 04:47